MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP

SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP
Model Number MD-631
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1, initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the xenon lamp e103 error occurred.The issue occurred during inspection for use.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
Updated fields: d8, d9, h2, h3, h6, h11.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the light output of the xenon lamp did not meet the specified value and lamp lighting failure.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the issue occurred due to wear on the xenon lamp.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
XENON LAMP
Common Device Name
XENON LAMP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24248326
Report Number3002808148-2026-03091
Device Sequence Number9593510
Product Code GCT
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-631
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLV-S190
Patient SexUnknown